6th International Young Scientist Congress (IYSC-2021) and workshop on Intellectual Property Rights on 8th and 9th May 2021.  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

A new generalized-G class of distributions and its applications with Dagum distribution

Author Affiliations

  • 1Department of Statistics, Punjab College Hasilpur, Pakistan

Res. J. Mathematical & Statistical Sci., Volume 8, Issue (3), Pages 1-13, September,12 (2020)

Abstract

The primary motive of this research is to familiarize new continuous distribution so- called Topp-Leone-Exponentiated generalized Dagum (TLEGDa) or Topp-Leone-Extended Dagum distribution; this distribution is based on two G classes namely Topp-Leone (TL-G) and Exponentiated generalized (EG-G) but this new class has not been introduced by any author till now. Therefore it is necessary to suggest new class Topp-Leone-Exponentiated generalized G class using the Exponentiated generalized G class as baseline distribution to the type-I Topp-Leone G class, after that Dagum distribution is used as example to new proposed class with applications to practical data sets. In this research we also obtain some basic properties of TLEGDa and compare its superiority to Exponentiated generalized Topp-Leone Dagum distribution (EGTLDa),its sub which are Dagum, Kumaraswamy Dagum, Extended Dagum, Exponentiated Kumaraswamy Dagum and other models in which Type II Topp Leone inverse Rayleigh, Zubair Weibull and Kumarswamy Weibull Poisson are include.

References

  1. Handique, L., Chakraborty, S and Hamedani, G.G.(2017)., The Marshall - Olkin - Kumaraswamy - G family of distributions., Journal of Statistical Theory and Applications, 16(4), 427-447.
  2. Reyad, H., Othman, S and Haq, M.A. (2019)., The Transmuted generlaized odd genaralized Exponetiated-G family of distributions: Theory and applications., Journal of data scinece, 17(2), 279-300.
  3. Jamal, F., Reyad, H., Chesneau, C., Nasir, M.A and Othman, S. (2019)., The Marshall-Olkin Odd Lindley-G Family of distributions: Theory and Applications., Punjab Unveristy Journal of Mathematics, 51(7), 111-125.
  4. Reyad, H.M., Alizadeh, M., Jamal, F., Othman, S and Hamedani, G.G. (2019)., The Exponentiated generalized Topp Leone-G family of distributions: properties and applications., Pakistan journal of Statistics and Operation Research, 1,1-24.
  5. Al-Shomrani A., Arif O., Shawky, A., Hanif, S. and Shahbaz, M.Q. (2016)., Topp-Leone family of distributions: some properties and application., Pakistan Journal of Statistics and Operation Research.
  6. Cordeiro, G. M., Ortega, E. M. M. and Cunha, D. C. C. (2013)., The exponentiated generalized class of distributions., Journal of Data Science, 11, 1-27.
  7. Rasheed, N. (2020)., Topp-Leone Dagum distribution: Properties and its Applications., Research journal of Mathematical and Statistical Sciences, 8(1), 16-30.
  8. Silva, A.O., da Silva, L.C.M. and Cordeiro, G.M. (2015)., The extended Dagum distribution: properties and applications, . Journal of Data Science.
  9. R language (2019)., A language has very useful in statistical theory with lot of packages., Download doi https://cran.r-project.org/bin/windows/bas
  10. Oluyede, B.O. and Rajasooriya, S. (2013)., The Mc-Dagum distribution and its statistical properties with applications., Asian Journal of Mathematics and Applications, Article ID ama 0085, 16 pages.
  11. A. Ramos, M.W., D. Marinho, P.R., Cordeiro, G.M., Silva, R.V and Hamedani, G.G. (2015)., The Kumaraswamy-G Poisson family of distributions., Journal of Statistical Theory and Application, 14(3), 222-239.
  12. Mohammed, F.H. and Yahia, N. (2019)., On Type II Topp Leone inverse Rayleigh distribution., Applied Mathematical Sciences, 13(13), 607-615.
  13. Ahmad, Z. (2018)., The Zubair-G family of distributions: Properties and Applications., Annals of Data Science. doi: 10.1007/s40745-018-0169-9
  14. Bhatti. F.A., Ali. A., Hamedani. G.G. and Ahmad. M. (2018)., On Generalized Log Burr XII distribution., Pakistan Journal of Statistics and Operation Research, 14 (3), 615-643.
  15. Hassan, A.S. and Mohamed, R.E. (2019)., Weibull inverse Lomax distribution., Pakistan Journal of Statistics and Operation Research, 15(3), 587-603.
  16. Huang. S and Oluyede, B.O (2014)., Exponentiated Kumaraswamy-Dagum distribution with applications to income and lifetime data., Journal of Statistical Distributions and Applications, 1(8), 1-20.